Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

8 Publications


2014 | Mastersthesis | LibreCat-ID: 53423
Del Pezzo Surface Fibrations of Degree 4
F. Gundlach, Del Pezzo Surface Fibrations of Degree 4, 2014.
LibreCat
 

2013 | Journal Article | LibreCat-ID: 53419
Integral Brauer-Manin obstructions for sums of two squares and a power
F. Gundlach, Journal of the London Mathematical Society 88 (2013) 599–618.
LibreCat | DOI
 

2012 | Bachelorsthesis | LibreCat-ID: 53422
Brauer-Manin obstructions for sums of two squares and a power
F. Gundlach, Brauer-Manin Obstructions for Sums of Two Squares and a Power, 2012.
LibreCat
 

Filters and Search Terms

(person=100450)

status=public

Search

Filter Publications

Display / Sort

Export / Embed